Aa
Aa
A
A
A
Close
Avatar universal

New Suboxone question.

Now that I've screwed myself by taking suboxone to help me quit norcos, what should I expect when this suboxone wears off? I'm on my fifth day without norcos. The last three nights (fri,sat,sun) I've taken 2mgs of suboxone. I've had nothing today. Does anyone out there have any thoughts on what I might have in store for me? Is this going to be like starting on day 1 all over again with the WD's? Or could it be better/worse? If I took 2 mgs of sub yesterday at 4:00 pm, when should I expect the axe to drop? Sorry for all the questions, but I'm totally new to the suboxone so I'm a little worried.
11 Responses
Avatar universal
I reallty don't think taking the suboxone for three nights will get you hooked.  Read up on it and if you're concerned about getting hooked don't take any more.  
Avatar universal
Thanks Danny. I just keep hearing that getting off subs are hell, so I'm a little paranoid. I don't plan on taking anymore.
199177 tn?1490498534
i think you need to talk to your doctor some more and maybe the pharmacist might be more helpful.....
Avatar universal
Now I don't trust my doctor. He knew I was taking 45 mgs of norco a day and he told me to take a quarter sub whenever I felt like I was going through WD's. That quarter sub is more potent than the norcos, so every step forward, I take two back.
900459 tn?1304993259
Yes subs are stronger than hydrocodone but taking subs for three days is not going to get you Hooked on it so when it wears off the withdrawals you are going to go thru will not be because of the subs it will be the same withdrawals from the hydrocodone because you haven't taken enough subs for it to make it hard for you to come off of them and your mind and body will still be dependent on the norco you were taking but your doctor is pretty dumb to even mention subs when uvwere only taking 45mg of hydrocodone because that is a pretty low dose I would just go cold turkey from that dose your wd's won't be to bad and won't last very long either
1191921 tn?1300332815
Yes I agree with abritt121222.  You should not take anything else.  You might just want to cold turkey from here.  You have not been on sub long enough to get withdrawl from that. Good luck!!!!!  You will prob just feel like you have a bad flu for a few days, after that you will start to feel better day by day.  You are smart to stop all the meds now, before you start needing a much higher dose.  We are all here for you.  Keep up the good work.

Good luck and God Bless
Lisa
Jacksonville,FL
Avatar universal
I'm going to go cold turkey from here. I'm just bummed that I could've been almost though it my now. I hate starting over. Oh well... live and learn.
900459 tn?1304993259
I just noticed u are from jax where in jax I'm not far from you I live in st marys ga only bout 30 min away I'm always in jax shoppin and whatnot
511524 tn?1266349934
hey hey congrats on taking the huge step deciding to get off opiates. once you gotten through the week of hell you will start to get out of the opiate induce haze that clouds your every move. Its amazing how much better life truly is. Now as far as your situation what you did was a very good way to detox off of opiates and ease the wds as much as you can. Obviously there isnt anything that completely wipes away wds, but you have done the best way you can. Since you arent a regular user of suboxone you dont have to worry about wd'ing from that. Suboxone has a average of 37 hrs. half life so generally people are clear from wds for almost two days. Since you are already at day 5 being off norcos you basically have about 2 to 3 days where any physical wd symptoms are present. Now the mental aspect of wds, the cravings, anxiety,etc. will still be going probably for the next month, but each day it gets easier and easier. You are really in good shape, the peak of physical wds has climaxed and you are on the tail end of it, with every hour it gets lighter and lighter. You definitely dont have to worry about when the suboxone wears off you having to start at day 1. Stay strong cuz your just about done with the worst of it. Congratulations again on probably the greatest decision you could have made for your life. If you have any questions or need any info let me know anytime, im always around-Christos
Avatar universal
thanks christos... whether it's because of the subs or not, I am so excited to not have my day revolve around my pill dose. The sense of freedom is amazing.
1251152 tn?1269602844
I know it is different for everyone but I went ct 5 days ago from taking 45 to 60mgs a day the first day was pure hell but since then I have been ok anxious yes and battling the mental aspect but other wise like you said the freedom is amazing and that is what keeps me going I did'nt take anything but the vitamin's and such but I don't think you will have to hard a time. I am sending my prayers and good thoughts your way :)
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
The first signs of HIV may feel like the flu, with aches and a fever.
Frequency of HIV testing depends on your risk.